# SDR DL72K960443

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65162249092
- Condition: Cracked
- Location: Nr 8 Rt Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION, THE I/B ACTUATOR RIB WAS FOUND TO BE DAMAGED.  REPAIR WAS ACCOMPLISHED PER THE 727 M/M 57-54-0 FIG 804, FOR NR 8 L/E SLAT.
